# SDR CA051017011

- Difficulty date: October 17, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Engine: Pwa PW124B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 310784501
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEE REPORT ATTACHED
